# SDR FDEA201101250350

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33401
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N00182: EXTERNAL FUSELAGE SKIN FOUND DENT AT STA 1120-1139, S-8R     DENT AT STA 1120-1139, S-8R FOUND OUT OF LIMITS DUE TO PROXIMITY TO STRINGER IAW SRM 53-00-01, FIG 101 DETAIL II. REPAIRED AREA IAW SRM 53-00-01, FIG 201, PG 204, TABLE 1 REPAIR 15.  CATEGORY "B" ZONE B REPAIR WITH SUPPLEMENTAL INSP INITAIL THRESHOLD OF 25,000 FC AND EVERY 6,000 FC THEREAFTER. HFEC METHOD IAW NDT 53-00-06 PT6.  MAJOR REPAIR.
